# SDR FDEA201202280697

- Difficulty date: February 28, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 67,208 hours, 14,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: ARC70541
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP VANE NR 2 TEE FITTING TRACK ATTACH HOLE FOUND CORRODED.  HOLE REWORKED AND FOUND EXCEED LIMITS IAW SRM 57-50-02 REPAIR 5 FIGURE 201 REVISION 48.   EXISTING HOLE SIZE:  0.894" X 0.670". FINAL HOLE SIZE: 0.995" X 0.726". MAXIMUM ALLOWABLE SIZE: 0.940" X 0.670". BUSHING FABRICATED IAW EA 1-5750-156849 PART 1.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 114.
